Dactylogyridean monogeneans of the siluriform fishes of the Old World.

D.I., Lim,L.H.S., Timofeeva, T.A. & Gibson, (2001) Dactylogyridean monogeneans of the siluriform fishes of the Old World. Systematic Parasitology, 50 (3). 159-197.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Dactylogyridean monogeneans of the siluriform fishes of the Old World.
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 16 Jul 2008
Last Modified: 12 Apr 2009
URI: http://repository.um.edu.my/id/eprint/63034

Actions (login required)

View Item View Item